Publication detail

Asymptotic properties of one differential equation with unbounded delay

SVOBODA, Z.

Original Title

Asymptotic properties of one differential equation with unbounded delay

English Title

Asymptotic properties of one differential equation with unbounded delay

Type

journal article - other

Language

en

Original Abstract

Asymptotic properties of one differential equation with unbounded delay are studied.

English abstract

Asymptotic properties of one differential equation with unbounded delay are studied.

Keywords

retract method, asymptotic expansion

RIV year

2013

Released

08.06.2013

Pages from

239

Pages to

248

Pages count

9

BibTex


@article{BUT100146,
  author="Zdeněk {Svoboda}",
  title="Asymptotic properties of one differential equation with unbounded delay",
  annote="Asymptotic properties of one differential equation with unbounded delay are studied.",
  chapter="100146",
  number="2",
  volume="2012",
  year="2013",
  month="june",
  pages="239--248",
  type="journal article - other"
}